El-Morshedy, Hassan A. and Attia, Emad (2016) On the distance between adjacent zeros of solutions of first order differential equations with distributed delays. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (8). pp. 1-14. ISSN 1417-3875
|
Text
p3881.pdf Download (405kB) | Preview |
Official URL: http://www.math.u-szeged.hu/ejqtde/p3881.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 21 May 2016 05:47 |
Last Modified: | 21 May 2016 05:48 |
URI: | http://real.mtak.hu/id/eprint/35314 |
Actions (login required)
![]() |
Edit Item |